# SDR AALA20130411007

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 103,612 hours, 16,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141T5140109
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGES ON TOP OF INTERCOSTAL, BELOW GALLEY FLOOR FROM FRAME STATIONS 325 TO 346, LCL 40.  INSTALLED NEW ANGLE PER AARD 51-00-05-1.
